# SDR U0GA202502120644

- Difficulty date: December 9, 2024
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N326LS
- Make and model: Agusta AW189
- Aircraft serial: 49028
- Aircraft time: 4,802 hours, 4,983 cycles
- Engine: Ge CT72
- Engine time: 4,802 hours, 2,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS THIS IS AFTER THE 96-HOUR CRITERIA OF 135.415, THIS SEEMS TO BE A VERY DIFFERENT SITUATION. WE DID NOT KNOW IF WE REPORT WHEN WE GET THE REPAIR INFORMATION FROM AUGUSTA FOR THE 337 OR, IF THEY WOULD GIVE US A LETTER TO CONTINUE OPERATING. THIS AIRCRAFT HAS BEEN GROUNDED SINCE THE DATE OF DISCOVERY. WE ARE STILL WAITING ON THE REPAIR FROM AUGUSTA. BRISTOW GROUP IS THE ONLY OPERATOR IN THE US OPERATING AW1189’S.  COUPLE OF 6” CRACKS ON LBL 800 LONGERON AND RBL 550 LONGERON CRACKS REPORTED TO LEONARDO ON PSE/TQ/2024/178882 ON DEC 09, 2024. LH AND RH SIDE'S FUEL COMPARTMENT BEAMS ALSO CRACKED, ALL IN SAME AREA WITH STRUCTURAL LOADING. AS SOON AS WE RECEIVE THE REPAIR FROM AUGUSTA, THE REPAIR WILL BE ACCOMPLISHED AND A 337 WILL BE EXECUTED AND SUBMITTED.
